Alert archive / Arizona / Flash Flood Warnings in 2012

Flash Flood Warning 75, NWS Phoenix, AZ

September 10, 2012Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 10, 2012, 10:45 PM MST for Maricopa County, Arizona. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2012, 10:45 PM MST (05:45 UTC)
Expired
Sep 10, 2012, 11:45 PM MST
In force
60 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 115 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2012-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2012-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
2111 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WGUS55 KPSR 110545
FFWPSR
AZC013-110645-
/O.NEW.KPSR.FF.W.0075.120911T0545Z-120911T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1045 PM MST MON SEP 10 2012

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES TONOPAH...THE PALO VERDE NUCLEAR POWER PLANT... 
  WINTERSBURG...


* UNTIL 1145 PM MST

* THE FLASH FLOOD WARNING ISSUED EARLIER FOR THE AREAS NEAR THE PALO 
VERDE NUCLEAR POWER PLANT AND TONOPAH HAS BEEN EXTENDED UNTIL 1145 
PM. 

ALTHOUGH EXTREMELY HEAVY RAIN HAS ENDED...LIGHT TO MODERATE RAIN 
CONTINUED IN THE AREA AT 1045 PM. IT WILL STILL TAKE AN HOUR OR SO 
FOR HEAVY RAIN WHICH FELL OVER THE NEARBY DESERT MOUNTAINS TO WORK 
ITS WAY DOWNSTREAM INTO THE WASHES AROUND PALO VERDE...TONOPAH...AND 
WINTERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED
CROSSINGS WILL BE ESPECIALLY DANGEROUS.

&&

LAT...LON 3353 11309 3350 11262 3325 11259 3321 11309

$$

HV
1 follow-up statement
949 
WGUS75 KPSR 110644
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1144 PM MST MON SEP 10 2012

AZC013-110649-
/O.EXP.KPSR.FF.W.0075.000000T0000Z-120911T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1144 PM MST MON SEP 10 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM MST FOR WEST
CENTRAL MARICOPA COUNTY...

THE FLASH FLOOD WARNING ISSUED EARLIER FOR THE AREAS NEAR THE PALO 
VERDE NUCLEAR POWER PLANT...TONOPAH...AND WINTERSBURG WILL BE 
ALLOWED TO EXPIRE AT 1145 PM. 

EXTREMELY HEAVY RAIN FELL IN THE AREA BETWEEN 930 PM AND 1030 PM... 
ENOUGH TO FLOOD WASHES AND ROADWAYS. ALTHOUGH STRONG THUNDERSTORMS 
HAVE ENDED...WATER DRAINING FROM THE REMOTE DESERTS AND DESERT 
MOUNTAINS WILL CAUSE FLOODED WASHES TO SLOWLY RECEDE. MOTORISTS 
DRIVING IN THE AREA SHOULD USE CAUTION...FLOODED ROADWAYS ARE 
DIFFICULT TO SEE AT NIGHT.  


LAT...LON 3353 11309 3350 11262 3325 11259 3321 11309

$$

HV

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 9:54 PM MST, 51 minutes earlier.

Area forecast discussion, Sep 10, 9:54 PM MST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
954 PM MST MON SEP 10 2012

.SYNOPSIS...
A WEAK UPPER LOW WILL INTERACT WITH A MOIST AIRMASS OVER ARIZONA AND
SOUTHEAST CALIFORNIA...LEADING TO ABOVE AVERAGE STORM CHANCES FOR
MOST AREAS THROUGH TUESDAY. THERE WILL BE LARGE VARIATIONS IN STORM
COVERAGE AND INTENSITY...WITH STORMS LIKELY OVER SOUTH-CENTRAL
ARIZONA THIS EVENING AND AGAIN TUESDAY. HIGH TEMPERATURES WILL BE
BELOW NORMAL THROUGH THURSDAY. DRY AIR OVERSPREADS THE REGION DURING
THE LATTER HALF OF THE WEEK...AND STORM CHANCES ARE EXPECTED TO
WANE AND END BY FRIDAY. A GRADUAL WARMING TREND WILL ACCOMPANY
THE DRIER AIR AND CONDITIONS.

&&

.DISCUSSION...
NO MAJOR CHANGES IN THE FORECAST THINKING THIS EVENING AS A
PERSISTENT MOIST ATMOSPHERE /NEAR 1.5 INCHES AGAIN ON THE 00Z PHX
BALLOON/ AND UPPER LOW ENERGY/DYNAMICS STILL RESIDE ACROSS THE
REGION. STORM ACTIVITY INITIATED ACROSS THE INTERNATIONAL BORDER AND
NORTHERN SONORA DURING THE AFTERNOON AS A WEAKER SECONDARY
CIRCULATION WAS MOVING THROUGH THE REGION. STORM DEVELOPMENT NOW
BEGINNING TO INCREASE AND SPREAD NORTH INTO THE WESTERN AND CENTRAL
ARIZONA DESERTS /INCLUDING THE PHOENIX METRO AREA/ THIS HOUR. UPPER
LEVEL SHORTWAVE SUPPORT STRETCHING ALONG THE 500MB AND 300MB
SURFACES UPSTREAM WILL CONTINUE TO MOVE THROUGH THE REGION WITH AS
THE UPPER LOW TO OUR WEST SLOWLY LIFTS NORTH. OVERNIGHT STORM
CHANCES WILL REMAIN ACROSS MUCH OF CENTRAL ARIZONA BECAUSE OF
THIS...WITH CONCERNS FOR CONTINUED HEAVY RAINFALL AND ISOLATED
POCKETS OF STRONG GUSTY WINDS WITH THE STRONGEST STORMS.

PREVIOUS DISCUSSION...
THE ATMOSPHERE IS QUITE MOIST...UPWARDS TO
AROUND 1.9IN OF PRECIPITABLE WATER NOTED FROM REGIONAL 12Z
SOUNDINGS...SO ANY OF THESE STORMS THAT FORM WILL HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL. THE MODELS ARE STILL IN GOOD AGREEMENT AS
TO THE UPPER LOW GETTING PICKED UP BY THE WESTERLIES AND SLOWLY
PUSHED NORTHEASTWARD ACROSS SOUTHERN CALIFORNIA AND ARIZONA LATER
TONIGHT AND TUESDAY. SO THE MAIN THREAT WILL BE THE POTENTIAL FOR
FLASH FLOODING OVER THE NEXT 24-36 HOURS. AS THE LOW SHIFTS AND
MOVES...THE FOCUS WILL START ALONG THE LOWER COLORADO RIVER
VALLEY/OVER YUMA AND LA PAZ COUNTIES TONIGHT...SHIFTING EAST OVER
MARICOPA AND SOUTHERN GILA COUNTY TUESDAY.

TUESDAY THROUGH WEDNESDAY...
A MIX OF LOCALLY HEAVY RAIN AND STRONG WINDS WILL STILL BE POSSIBLE
ANYWHERE IN THE FORECAST AREA TUESDAY...BUT LESS SO OVER PORTIONS OF
SOUTHEAST CALIFORNIA AS THE LOW SHIFTS EAST. ON WEDNESDAY...THE LOW
WILL BE EAST OF ARIZONA AND BARELY BE A SHORT WAVE BUT AN UPSTREAM
KICKER SHORT WAVE MAY STILL BE OVER EASTERN PORTIONS OF THE FORECAST
AREA. HOWEVER...HERE WILL BE SIGNIFICANTLY LESS MOISTURE TO WORK
WITH AND THUS PRECIP CHANCES DROP DRAMATICALLY. HIGH TEMPERATURES
WILL BE WELL BELOW NORMAL THROUGH TUESDAY AT MOST LOCATIONS. OVERALL
FORECASTS REFLECT A MULTIMODEL BLEND.

THURSDAY THROUGH SUNDAY...
THE GFS AND ECMWF DIFFER ON WHERE HIGH PRESSURE WILL BE CENTERED
DURING THE LATTER HALF OF THE WEEK. THE GFS HAS IT OVER ARIZONA
WHEREAS THE ECMWF IS FURTHER WEST AND HAS WEAK LINGERING TROUGHING
OVER NEW MEXICO. THE ECMWF IS ALSO SLOWER TO DRY THINGS OUT BUT WITH
A NORTHERLY COMPONENT TO THE FLOW...IT WILL BE DIFFICULT TO HOLD ON
TO ANY MEANINGFUL MOISTURE. EXCEPT FOR A SLIGHT CHANCE OVER FAR
EASTERN PORTIONS OF THE FORECAST AREA THURSDAY...EXPECT DRY
CONDITIONS THROUGH SUNDAY. MEANWHILE...TEMPS WILL SLOWLY WARM UP BUT
IT DOES NOT APPEAR THAT THEY WILL GET MUCH ABOVE NORMAL.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...

ISOLATED STORM ACTIVITY WILL OVERSPREAD THE PHOENIX METRO AREA
THROUGH THE OVERNIGHT...SUPPORTING AT LEAST VICINITY THUNDER WITH
MORE FOCUSED PERIODS OF LIGHT TSRA THROUGH AT LEAST 12Z FOR ALL THE
TERMINALS. LOWERED CIGS AND VSBYS FROM PASSING STORMS ARE EXPECTED.
CIGS BELOW 6KFT AND VSBYS AT OR NEAR 3SM FROM HEAVY RAIN ARE
POSSIBLE PERIODICALLY. SKIES WILL REMAIN BKN TO OVC THROUGH THE AM
AS STORM/SHOWER ACTIVITY CONTINUES.

SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
BULK OF WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO OVERSPREAD
THE WESTERN ARIZONA DESERTS THIS EVENING...WITH SLIGHT CHANCES OF
DEVELOPMENT BACK ACROSS THE LOWER COLORADO RIVER VALLEY. KBLH COULD
SEE VICINITY THUNDER BACK INTO THEIR REGION OVER THE NEXT FEW HOURS.
CONDITIONS MAY STILL BE A BIT TOO STABLE FOR KIPL TO SEE ADDITIONAL
STORMS TONIGHT...BACK AN ISOLATED PASSING SHOWER IS STILL POSSIBLE.
MAINTAINED VCSH MENTION FOR KBLH THROUGH THE EARLY MORNING...NOTHING
CURRENTLY BUT GENERALLY SOUTHERLY WINDS FOR KIPL ATTM.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
HIGH PRESSURE WILL REMAIN ACROSS THE AREA THURSDAY INTO THE END OF
THE WEEK...AND MOISTURE WILL BE LIMITED...KEEPING CHANCES FOR
THUNDERSTORMS GENERALLY BELOW 10 PERCENT EACH DAY. GRADUAL DRYING IS
EXPECTED DURING THE WEEK...MINIMUM HUMIDITIES WILL RANGE BETWEEN 20
AND 30 PERCENT THURSDAY...LOWERING TO THE MID TO UPPER TEENS BY
SUNDAY. A WARMING TREND WILL ACCOMPANY THE DRYING TREND. DESERT
HIGHS THURSDAY WILL RANGE FROM THE MID 90S TO NEAR 100...CLIMBING TO
100 TO 105 BY THE END OF THE WEEK...WHICH WILL BE NEAR OR SLIGHTLY
ABOVE SEASONAL NORMALS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/MEYERS/AJ
AVIATION...NOLTE
FIRE WEATHER...CB
Hazardous weather outlook, Sep 10, 5:08 AM MST, 17 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
508 AM MST MON SEP 10 2012

AZZ021>023-026>028-111215-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
508 AM MST MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT. HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING WILL BE THE
MAIN THREATS BUT VERY STRONG WINDS WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS WHICH COULD LEAD TO AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS ARE LIKELY TUESDAY...AND THE POTENTIAL
EXISTS FOR STORMS TO PRODUCE A MIX OF HEAVY RAINFALL AND STRONG
WINDS. STORM CHANCES TREND DOWN TO SLIGHT WEDNESDAY...AND GO AWAY
ALTOGETHER THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ024-111215-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
508 AM MST MON SEP 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT. HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING WILL BE THE
MAIN THREATS BUT VERY STRONG WINDS WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWER AND THUNDERSTORMS ARE LIKELY MONDAY AND TUESDAY...AND THE
POTENTIAL EXISTS FOR THESE STORMS TO PRODUCE MODERATE TO HEAVY
AMOUNTS OF PRECIPITATION THAT COULD LEAD TO FLOODING IN SOME AREAS.
STORM CHANCES TREND DOWN TO SLIGHT WEDNESDAY...AND GO AWAY
ALTOGETHER FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

AZZ020-025-CAZ030>033-111215-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
508 AM MST MON SEP 10 2012 /508 AM PDT MON SEP 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY AND
TONIGHT. ONCE AGAIN...HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING WILL BE
THE MAIN THREATS BUT VERY STRONG WINDS WILL ALSO BE POSSIBLE WITH THE
STRONGEST STORMS WHICH COULD LEAD TO AREAS OF BLOWING DUST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STORM CHANCES CONTINUE DURING THE DAY TUESDAY AND WILL HAVE THE
POTENTIAL TO BRING A MIX OF VERY STRONG WINDS AND BRIEF HEAVY RAIN.
STORM CHANCES TREND DOWN TO SLIGHT TUESDAY NIGHT...AND GO AWAY ALTOGETHER
WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ACCORDING TO STANDARD PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Sep 10, 6:38 PM MST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
638 PM MST MON SEP 10 2012

AZZ027-028-110230-
PINAL AZ-MARICOPA AZ-
638 PM MST MON SEP 10 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 730 PM MST

AT 635 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FREEMAN...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   MARICOPA...
   FREEMAN...
   PETES CORNER...
   BIG HORN...
   INTERSTATE 8...
   MOBILE...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.

LAT...LON 3263 11263 3309 11247 3307 11185 3271 11213
      3271 11215 3266 11217 3266 11219 3263 11219
      3259 11222
TIME...MOT...LOC 0137Z 206DEG 12KT 3289 11224

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 6:38 PM MSTSpecial Weather StatementPSR52 min
Sep 10, 7:34 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal116 min
Sep 10, 8:33 PM MSTAreal Flood AdvisoryPSRMaricopa117 min
Sep 10, 9:26 PM MSTFlash Flood WarningPSRMaricopa79 min
Sep 10, 9:59 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 10, 10:14 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal2 hr
Sep 10, 11:03 PM MSTAreal Flood AdvisoryPSRMaricopa117 min
Sep 10, 11:12 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma5 hr
Sep 10, 11:25 PM MSTFlash Flood WarningPSRMaricopa110 min
Sep 11, 1:05 AM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 11, 1:18 AM MSTFlash Flood WarningPSRLa Paz3 hr
Sep 11, 3:42 AM MSTFlash Flood WatchPSR11 hr

Nearby

Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.